# SDR SWAA2022012547174

- Difficulty date: June 7, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 48,842 hours, 28,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AFT SPAR UPPER SHELF PANEL LOWER SUPPORT CRACKED (APPROX..OUT REAR SPAR STATION 274) / REMOVED AND REPLACED BRACKET AND SEAL PER SRM 51-40-02
